# SDR SWIA2017110643952

- Difficulty date: September 22, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 29,298 hours, 28,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO FLOOR SUPPORT HAS CORROSION IN SEVERAL LOCATIONS FROM BS 559+80 TO 559+112.  REPAIRED THE FLOOR SUPPORT IAW REO.
